×

zbMATH — the first resource for mathematics

Some properties of density functions on maxima of solutions to one-dimensional stochastic differential equations. (English) Zbl 07120197
Summary: This article proves some properties of the probability density function concerning maxima of a solution to one-dimensional stochastic differential equations. We first obtain lower and upper bounds on the density function of the discrete time maximum of the solution. We then prove that the density function of the discrete time maximum converges to that of the continuous time maximum of the solution. Finally, we prove the positivity of the density function of the continuous time maximum and a relationship between the density functions of the continuous time maximum and the solution itself.
MSC:
60H07 Stochastic calculus of variations and the Malliavin calculus
39A50 Stochastic difference equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baños, D.; Krühner, P., Hölder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients, Stoch. Process. Appl., 127, 1785-1799, (2017) · Zbl 1367.60064
[2] Bernis, G.; Gobet, E.; Kohatsu-Higa, A., Monte Carlo evaluation of Greeks for multidimensional barrier and lookback options, Math. Finance, 13, 99-113, (2003) · Zbl 1049.91063
[3] Bonaccorsi, S.; Prato, G.; Tubaro, L., Construction of a surface integral under local Malliavin assumptions, and related integration by parts formulas, J. Evol. Equ., 18, 871-897, (2018) · Zbl 1394.60029
[4] Chaleyat-Maurel, M.; Nualart, D., Points of positive density for smooth functionals, Electron. J. Probab., 3, 1-8, (1998) · Zbl 0889.60060
[5] Florit, C.; Nualart, D., A local criterion for smoothness of densities and application to the supremum of the Brownian sheet, Stat. Probab. Lett., 22, 25-31, (1995) · Zbl 0820.60037
[6] Fournier, N.; Printems, J., Absolute continuity for some one-dimensional processes, Bernoulli, 16, 343-360, (2010) · Zbl 1248.60062
[7] Gobet, E.; Kohatsu-Higa, A., Computation of greeks for barrier and look-back options using Malliavin calculus, Electron. Commun. Probab., 8, 51-62, (2003) · Zbl 1061.60054
[8] Hayashi, M.; Kohatsu-Higa, A., Smoothness of the distribution of the supremum of a multi-dimensional diffusion process, Potential Anal., 38, 57-77, (2013) · Zbl 1271.60063
[9] Hayashi, M.; Kohatsu-Higa, A.; Yûki, G., Local Hölder continuity property of the densities of solutions of SDEs with singular coefficients, J. Theoret. Probab., 26, 1117-1134, (2013) · Zbl 1294.60081
[10] Hayashi, M.; Kohatsu-Higa, A.; Yûki, G., Hölder continuity property of the densities of SDEs with singular drift coefficients, Electron. J. Probab., 19, 1-22, (2014) · Zbl 1310.60081
[11] Hirsch, F.; Song, S., Properties of the set of positivity for the density of a regular Wiener functional, Bull. Sci. Math., 121, 261-273, (1997) · Zbl 0882.60082
[12] Itô, K., McKean, H.P.: Diffusion Processes and Their Sample Paths. Springer, New York (1974) · Zbl 0285.60063
[13] Kohatsu-Higa, A.; Makhlouf, A., Estimates for the density of functionals of SDEs with irregular drift, Stoch. Process. Appl., 123, 1716-1728, (2013) · Zbl 1279.60070
[14] Karatzas, I., Shreve, S.E.: Brownian Motion and Stochastic Calculus. Graduate Texts in Mathematics, vol. 113, 2nd edn. Springer, New York (1991) · Zbl 0734.60060
[15] Lanjri Zadi, N.; Nualart, D., Smoothness of the law of the supremum of the fractional Brownian motion, Electron. Commun. Probab., 8, 102-111, (2003) · Zbl 1060.60057
[16] Meyer-Brandis, T.; Proske, F., Construction of strong solutions of SDE’s via Malliavin calculus, J. Funct. Anal., 258, 3922-3953, (2010) · Zbl 1195.60082
[17] Marco, SD, Smoothness and asymptotic estimates of densities for SDEs with locally smooth coefficients and applications to square root-type diffusions, Ann. Appl. Probab., 21, 1282-1321, (2011) · Zbl 1246.60082
[18] Menoukeu-Pamen, O.; Meyer-Brandis, T.; Nilssen, T.; Proske, F.; Zhang, T., A variational approach to the construction and Malliavin differentiability of strong solutions of SDE’s, Math. Ann., 357, 761-799, (2013) · Zbl 1282.60057
[19] Meucci, A.: Risk and Asset Allocation. Springer, Berlin (2005) · Zbl 1102.91067
[20] Nakatsu, T., Absolute continuity of the laws of a multi-dimensional stochastic differential equation with coefficients dependent on the maximum, Stat. Probab. Lett., 83, 2499-2506, (2013) · Zbl 1296.60156
[21] Nakatsu, T., Integration by parts formulas concerning maxima of some SDEs with applications to study on density functions, Stoch. Anal. Appl., 34, 293-317, (2016) · Zbl 1344.60058
[22] Nakatsu, T., Volatility risk structure for options depending on extrema, J. Comput. Finance, 21, 105-122, (2017)
[23] Nakatsu, T.: On density functions related to discrete time maximum of some one-dimensional diffusion processes. Preprint
[24] Nualart, D.: The Malliavin Calculus and Related Topics, 2nd edn. Probability and Its Applications (New York). Springer-Verlag, Berlin (2006) · Zbl 1099.60003
[25] Nualart, D.; Vives, J., Continuité absolue de la loi du maximum d’un processus continu., C. R. Acad. Sci. Paris Ser. 1 Math., 307, 349-354, (1988) · Zbl 0651.60066
[26] Porper, F.O., Èidel’man, S.D.: Properties of solutions of second-order parabolic equations with lower-order terms. Trans. Moscow Math. Soc. 101-137 (1993)
[27] Shigekawa, I.: Stochastic Analysis. Translations of Mathematical Monographs, vol. 224. American Mathematical Society (2004) · Zbl 1064.60003
[28] Seidel, W., Supports of Borel measures, Fund. Math., 133, 67-80, (1989) · Zbl 0707.28010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.